{
  "source_id": "10.37863/umzh.v4i4.6813",
  "archive": "Ukrainian Mathematical Journal archive (umj.imath.kiev.ua)",
  "publisher": "Institute of Mathematics of the National Academy of Sciences of Ukraine",
  "journal": "Ukrains’kyi Matematychnyi Zhurnal",
  "journal_original": "Український математичний журнал",
  "year": 1952,
  "volume": "4",
  "issue": "4",
  "pages": "399–414",
  "first_page": 399,
  "last_page": 414,
  "title": "Новый метод приближенного интегрирования обыкновенных диференциальных уравнений",
  "title_en": null,
  "authors": [
    "Рапопорт, И. М."
  ],
  "language": "Russian",
  "language_evidence": "oai dc:language=rus (PDF galley locale) + Russian Cyrillic title",
  "doi": "10.37863/umzh.v4i4.6813",
  "landing_page": "https://umj.imath.kiev.ua/index.php/umj/article/view/6813",
  "pdf_url": "https://umj.imath.kiev.ua/index.php/umj/article/download/6813/9044",
  "license": "CC BY 4.0",
  "license_url": "https://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "crossref license field (http://creativecommons.org/licenses/by/4.0, deposited by the publisher) https://api.crossref.org/works/10.37863/umzh.v4i4.6813",
  "license_notice": "Translated from Russian. Original: Рапопорт, И. М., “Новый метод приближенного интегрирования обыкновенных диференциальных уравнений”, Ukrains’kyi Matematychnyi Zhurnal, 1952, vol. 4 no. 4, pp. 399–414, https://doi.org/10.37863/umzh.v4i4.6813. Published by Institute of Mathematics of the National Academy of Sciences of Ukraine; license CC BY 4.0 (https://creativecommons.org/licenses/by/4.0/) as asserted by the publisher in Crossref. Changes: translated into English.",
  "scan_pages": 15,
  "scan_bytes": 688175,
  "scan_sha256": "bbdba3eb8b745330d16fa47046db7d720fe084f0de8927cdd880bac21fad2426",
  "english_translation": null,
  "record_url": "https://umj.imath.kiev.ua/index.php/umj/oai?verb=GetRecord&metadataPrefix=oai_dc&identifier=oai:ojs2.umj-ojs.imath.kiev.ua:article/6813",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
